Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The nonexistence of branch points in the classical solution of Plateau's problem


Author: Robert Osserman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1247-1248
MSC (1959): Primary 49xx, 5304; Secondary 2880
MathSciNet review: 0253187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1959): 49xx, 5304, 2880

Retrieve articles in all journals with MSC (1959): 49xx, 5304, 2880


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12377-3
PII: S 0002-9904(1969)12377-3